Smooth surjections without surjective restrictions



Downloads per month over past year

Aron, Richard M. and Jaramillo Aguado, Jesús Ángel and Ransford, Thomas (2013) Smooth surjections without surjective restrictions. Journal of geometric analysis, 23 (4). pp. 2081-2090. ISSN 1050-6926

[thumbnail of Jaramillo201.pdf] PDF
Restringido a Repository staff only


Official URL:


Let f : E -> F be a surjective mapping between two real or complex Banach spaces, with f having some strong differentiability properties. We investigate when there is a smaller Banach space G subset of E such that the restriction of f to G remains surjective.

Item Type:Article
Uncontrolled Keywords:Smooth surjective function; Surjective restriction
Subjects:Sciences > Mathematics > Functions
ID Code:23646
Deposited On:21 Nov 2013 12:55
Last Modified:10 Aug 2018 11:41

Origin of downloads

Repository Staff Only: item control page